Harmonic forms on manifolds with weighted poincaré inequality

Jui Tang Ray Chen, Chiung Jue Anna Sung

研究成果: 雜誌貢獻文章

3 引文 (Scopus)

摘要

Let M be a complete noncompact manifold. We prove vanishing and finiteness results for harmonic p-forms on M, assuming both the curvature operator lower bound and the weighted Poincaré inequality on M.

原文英語
頁(從 - 到)201-214
頁數14
期刊Pacific Journal of Mathematics
242
發行號2
DOIs
出版狀態已發佈 - 2009 十月 1

指紋

Harmonic Forms
P-harmonic
Weighted Inequalities
Noncompact Manifold
Finiteness
Curvature
Lower bound
Operator
Form

ASJC Scopus subject areas

  • Mathematics(all)

引用此文

Harmonic forms on manifolds with weighted poincaré inequality. / Chen, Jui Tang Ray; Sung, Chiung Jue Anna.

於: Pacific Journal of Mathematics, 卷 242, 編號 2, 01.10.2009, p. 201-214.

研究成果: 雜誌貢獻文章

Chen, Jui Tang Ray ; Sung, Chiung Jue Anna. / Harmonic forms on manifolds with weighted poincaré inequality. 於: Pacific Journal of Mathematics. 2009 ; 卷 242, 編號 2. 頁 201-214.
@article{777fcfb6f0ea4b35b90a455b8808ae40,
title = "Harmonic forms on manifolds with weighted poincar{\'e} inequality",
abstract = "Let M be a complete noncompact manifold. We prove vanishing and finiteness results for harmonic p-forms on M, assuming both the curvature operator lower bound and the weighted Poincar{\'e} inequality on M.",
keywords = "Harmonic forms, Weighted Poincar{\'e} inequality",
author = "Chen, {Jui Tang Ray} and Sung, {Chiung Jue Anna}",
year = "2009",
month = "10",
day = "1",
doi = "10.2140/pjm.2009.242.201",
language = "English",
volume = "242",
pages = "201--214",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "2",

}

TY - JOUR

T1 - Harmonic forms on manifolds with weighted poincaré inequality

AU - Chen, Jui Tang Ray

AU - Sung, Chiung Jue Anna

PY - 2009/10/1

Y1 - 2009/10/1

N2 - Let M be a complete noncompact manifold. We prove vanishing and finiteness results for harmonic p-forms on M, assuming both the curvature operator lower bound and the weighted Poincaré inequality on M.

AB - Let M be a complete noncompact manifold. We prove vanishing and finiteness results for harmonic p-forms on M, assuming both the curvature operator lower bound and the weighted Poincaré inequality on M.

KW - Harmonic forms

KW - Weighted Poincaré inequality

UR - http://www.scopus.com/inward/record.url?scp=70349764365&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70349764365&partnerID=8YFLogxK

U2 - 10.2140/pjm.2009.242.201

DO - 10.2140/pjm.2009.242.201

M3 - Article

AN - SCOPUS:70349764365

VL - 242

SP - 201

EP - 214

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 2

ER -